Web of Science: 2 citas, Scopus: 3 citas, Google Scholar: citas
On uniqueness of limit cycles in general Bogdanov-Takens bifurcation
Han, Maoan (Shanghai Normal University. Department of Mathematics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Yang, Junmin (Hebei Normal University. College of Mathematics and Information Science)

Fecha: 2018
Resumen: In this paper we present a complete study to the well-known Bogdanov-Takens bifurcation and give a rigorous proof for the uniqueness of limit cycles.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Bodganov-Takens bifurcation ; Limit cycle
Publicado en: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 9 (2018) , art. 1850115, ISSN 0218-1274

DOI: 10.1142/S0218127418501158


Preprint
20 p, 447.6 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-02



   Favorit i Compartir